# SDR CALA0100051

- Difficulty date: January 21, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N33805
- Make and model: Doug DC-9-82
- Aircraft serial: 49249
- Aircraft time: 47,571 hours, 28,166 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK (PAST STOP DRILL) IN RT MLG DOOR SUPPORT FRAME AT STA 946, RBL 10.  THE EXISTING REPAIR DOUBLERS WERE REMOVED FOR ACCESS IAW SRM 51-30-2.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-4.  THE REPAIR DOUBLERS WERE REINSTALLED IAW SRM 51-30-2.
